# SDR SIMA20150522001

- Difficulty date: May 22, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 38,050 hours, 34,223 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 1703
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

JUST AFTER PUSHBACK, FLIGHT ATTENDANT CALLED WITH SMOKE IN CABIN, FINE MIST OF SMOKE, HOT AIR AT FLOW VENT OF ROW 5A.  FLIGHT ATTENDANT REPORTED GRINDING NOISE AT 9B+C, SMELL WAS ELEC WITH VISIBLE SMOKE IN FWD CABIN.  R & R NR 2 RECIRC FAN & RT ACM IAW NRWC 627-DFW-02384 & 627-DFW-02383 FOR WORK ACCOMPLISHED.  OPERATIONS CHECKED GOOD IAW ETN-EM-72-034, NO DEFECTS NOTED.  ACM PN 8152403 & SN 200107198.
